MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00467-006-0109-3

Медицинская библиотека · Pediatric nephrology (Berlin, Germany) · 2006

Nephrotoxicity in a child with perinatal HIV on tenofovir, didanosine and lopinavir/ritonavir.

Hussain Sabiha, Khayat Abeer, Tolaymat Asad, Rathore Mobeen H

Клинический случайСтатьяПеревод в очереди

Аннотация

Tenofovir-related tubule damage characterized by Fanconi syndrome, renal insufficiency and nephrogenic diabetes insipidus has been reported in the adult HIV-infected population. To our knowledge there has been no reported case of such complications in the pediatric population. We report the case of a 12-year-old perinatally HIV-infected African-American girl who developed nephrogenic diabetes insipidus, renal insufficiency and Fanconi-like syndrome while taking tenofovir (Viread) in combination with lopinavir-ritonavir (Kaletra) and didanosine (Videx).

Для цитирования: Hussain Sabiha, Khayat Abeer, Tolaymat Asad, Rathore Mobeen H. Nephrotoxicity in a child with perinatal HIV on tenofovir, didanosine and lopinavir/ritonavir.. Pediatric nephrology (Berlin, Germany). 2006. DOI: 10.1007/s00467-006-0109-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.